# SDR RAIA00209237

- Difficulty date: August 13, 2002
- Submitted: September 8, 2002
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 7,265 hours, 6,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-RIC - COCKPIT EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED BULB, OPS CK OK.
